# SDR UPS03840204

- Difficulty date: February 3, 2003
- Submitted: February 21, 2003
- Operation: Air carrier
- Aircraft: N811UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46089
- Aircraft time: 78,322 hours, 26,030 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C-1, LONGERON SPLICE FITTING CRACKED AT LONGERON 12L BETWEEN STA 300-320.  REMOVED, FABRICATED AND REPLACED LONGERON SPLICE FITTING IAW SAA SK 811-748, UPS ENGINEERING FILE NUMBER DC8-53-20283, DWG 4613574 SRM 51-1-20D.
